... for over 2 years. Taking 300mg 3 times a day. Makes me drowsy, but can't sleep because of everything in my body moving. Can't be still long enough to sleep. Should I double the dosage without any real danger of over dosing. I've always had to take more pain meds than normal to alleviate pain. Any constructive advice is appreciated
In my opinion, doubling the dose would not be a good idea without the advice of your doctor. Tramadol does help pain but is horrible to withdraw from! I am not a doctor but it sounds like you may need something else that would help with restlessness at night. Whatever reason that you need pain meds, it sounds like Tramadol isn't working well for you. Depending on the reason for your pain, you may need to speak with someone who knows how to treat the pain constructively as that med doesn't seem to be effective for you. Best wishes, artcrocker!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 days ago • 8 answers
Updated 22 Apr 2017 • 3 answers
Updated 23 May 2018 • 2 answers
Updated 22 Sep 2016 • 1 answer
Updated 1 Mar 2018 • 2 answers